# SDR 2013FA0000722

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: General aviation
- Aircraft: N514H
- Make and model: Cessna 182T
- Aircraft serial: 18281651
- Aircraft time: 3,683 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,685 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 74230
- Condition: Out Of Tolerance
- Location: Cylinder
- Part time: 1,685 hours
- Component: Cylinder, Lyc
- Component part number: LW13870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF SB 388C,  THE EXHAUST VALVE GUIDE CLEARANCE ON NR 4 CYLINDER WAS FOUND TO BE .030".  THIS IS THE MAXIMUM CLEARANCE ALLOWED.
